Über Interpolation mittels ganzer rationaler Funktionen.

Max Müller

Mathematische Zeitschrift (1955)

  • Volume: 62, page 292-309
  • ISSN: 0025-5874; 1432-1823

How to cite


Müller, Max. "Über Interpolation mittels ganzer rationaler Funktionen.." Mathematische Zeitschrift 62 (1955): 292-309. <http://eudml.org/doc/169494>.

author = {Müller, Max},
journal = {Mathematische Zeitschrift},
keywords = {approximation and series expansion},
pages = {292-309},
title = {Über Interpolation mittels ganzer rationaler Funktionen.},
url = {http://eudml.org/doc/169494},
volume = {62},
year = {1955},

AU - Müller, Max
TI - Über Interpolation mittels ganzer rationaler Funktionen.
JO - Mathematische Zeitschrift
PY - 1955
VL - 62
SP - 292
EP - 309
KW - approximation and series expansion
UR - http://eudml.org/doc/169494
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.